Genetic progression of malignant melanoma

Tímár, J. and Vizkeleti, L. and Doma, V. and Barbai, T. and Rásó, E. (2016) Genetic progression of malignant melanoma. Cancer and Metastasis Reviews, 35 (1). pp. 93-107. ISSN 0167-7659

[img] Text
Restricted to Registered users only

Download (620kB)
Item Type: Article
Subjects: R Medicine / orvostudomány > R1 Medicine (General) / orvostudomány általában
R Medicine / orvostudomány > RC Internal medicine / belgyógyászat > RC0254 Neoplasms. Tumors. Oncology (including Cancer) / daganatok, tumorok, onkológia
Depositing User: Elvira Rigóné Kálé
Date Deposited: 22 Sep 2016 13:07
Last Modified: 22 Sep 2016 13:07

Actions (login required)

Edit Item Edit Item